| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported that their hexavue custom room rack "crashed" during a patient procedure and would not restart resulting in a procedure delay.No report of injury.
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.